# SDR UHLA2015010100869

- Difficulty date: January 1, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 29,557 hours, 18,220 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR INDICATOR INTERMITTENT UNSAFE IN FLIGHT.  R & R L1 DOOR WARNING HARNESS IAW AMM 52-72-21.  ALL OPS CHECKED GOOD.
